JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED KKM MAPS, MAXIMAL ELEMENTS AND ALMOST FIXED POINTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED KKM MAPS, MAXIMAL ELEMENTS AND ALMOST FIXED POINTS
Kim, Hoon-Joo; Park, Se-Hie;
  PDF(new window)
 Abstract
In the framework of generalized convex spaces, we show that generalized KKM maps can be regarded as ordinary KKM maps, and obtain some applications to equilibrium result, maximal element theorems, and almost fixed point theorems on multimaps of the Zima type.
 Keywords
G-convex space;KKM map;generalized KKM;generalized -quasiconvexity;maximal elements;Zima type;almost fixed point;
 Language
English
 Cited by
1.
APPLICATIONS OF RESULTS ON ABSTRACT CONVEX SPACES TO TOPOLOGICAL ORDERED SPACES,;

대한수학회보, 2013. vol.50. 1, pp.305-320 crossref(new window)
1.
APPLICATIONS OF RESULTS ON ABSTRACT CONVEX SPACES TO TOPOLOGICAL ORDERED SPACES, Bulletin of the Korean Mathematical Society, 2013, 50, 1, 305  crossref(new windwow)
2.
Generalized Knaster–Kuratowski–Mazurkiewicz Theorem Without Convex Hull, Journal of Optimization Theory and Applications, 2012, 154, 1, 17  crossref(new windwow)
3.
New generalizations of basic theorems in the KKM theory, Nonlinear Analysis: Theory, Methods & Applications, 2011, 74, 9, 3000  crossref(new windwow)
 References
1.
S.-S. Chang and Y.-H. Ma, Generalized KKM theorem on H-space with applications, J. Math. Anal. Appl. 163 (1992), no. 2, 406-421 crossref(new window)

2.
S.-S. Chang and Y. Zhang, Generalized KKM theorem and variational inequalities, J. Math. Anal. Appl. 159 (1991), no. 1, 208-223 crossref(new window)

3.
D. Gale and A. Mas-Colell, On the role of complete, transitive preferences in equilibrium theory, Equilibrium and Disequlibrium in Economic Theory (G. Schwaiauer, ed.), Reidel, Dordrecht (1978), 7-14

4.
O. Hadzic, Fixed point theorems in not necessarily locally convex topological vector spaces, Lecture notes in Math. 948 (1982), 118-130

5.
O. Hadzic, Almost fixed point and best approximation theorems in H-spaces, Bull. Austral. Math. Soc. 53 (1996), no. 3, 447-454 crossref(new window)

6.
C. J. Himmelberg, Fixed points of compact multifunctions, J. Math. Anal. Appl. 38 (1972), 205-207 crossref(new window)

7.
C. Horvath, Points fixes et coincidences pour les applications multivoques sans convexite, C. R. Acad. Sci. Paris Ser. I Math. 296 (1983), no. 9, 403-406

8.
C. Horvath , Contractibility and generalized convexity, J. Math. Anal. Appl. 156 (1991), no. 2, 341-357 crossref(new window)

9.
C. Horvath, Extension and selection theorems in topological spaces with a generalized convexity sutructure, Ann. Fac. Sci. Toulouse Math. (6) 2 (1993), no. 2, 253-269 crossref(new window)

10.
G. Kassay and I. Kolumban, On the Knaster-Kuratowski-Mazurkiewicz and Ky Fan's theorem, Babes-Bolyai Univ. Res. Seminars Preprint 7 (1990), 87-100

11.
H. Kim, The generalized KKM theorems on spaces having certain contractible subsets, Lect. Note Ser. 3 GARC-SNU (1992), 93-101

12.
J. H. Kim and S. Park, Almost fixed point theorems of the Zima type, J. Korean Math. Soc. 41 (2004), no. 4, 737-746 crossref(new window)

13.
T. Kim and M. Richter, Nontransitive-nontotal consumer theory, J. Econ. Theory 38 (1986), no. 2, 324-363 crossref(new window)

14.
W. A. Kirk, B. Sims, and G. X.-Z. Yuan, The Knaster-Kuratowski and Mazurkiewicz theory in hyperconvex metric spaces and some of its applications, Nonlinear Anal. 39 (2000), no. 5, Ser. A : Theory Methods, 611-627 crossref(new window)

15.
M. Lassonde, On the use of KKM multifunctions in fixed point theory and related topics, J. Math. Anal. Appl. 97 (1983), no. 1, 151-201 crossref(new window)

16.
S. Park, On minimax inequalities on spaces having certain contractible subsets, Bull. Austral. Math. Soc. 47 (1993), no. 1, 25-40 crossref(new window)

17.
S. Park, Another five episodes related to generalized convex spaces, Nonlinear Funct. Anal. Appl. 3 (1998), 112

18.
S. Park, Ninety years of the Brouwer fixed point theorem, Vietnam J. Math. 27 (1999), no. 3, 187-222

19.
S. Park, Elements of the KKM theory for generalized convex spaces, Korean J. Comput. Appl. Math. 7 (2000), no. 1, 1-28

20.
S. Park, Remarks on topologies of generalized convex spaces, Nonlinear Funct. Anal. Appl. 5 (2000), no. 2, 67-79

21.
S. Park, Fixed point theorems in locally G-convex spaces, Nonlinear Anal. 48 (2002), no. 6, 869-879 crossref(new window)

22.
S. Park and H. Kim, Admissible classes of multifunctions on generalized convex spaces, Proc. Coll. Natur. Sci. Seoul Nat. Univ. 18 (1993), 1-21

23.
S. Park and H. Kim, Coincidence theorems for admissible multifunctions on generalized convex spaces, J. Math. Anal. Appl. 197 (1996), no. 1, 173-187 crossref(new window)

24.
S. Park and H. Kim, Foundations of the KKM theory on generalized convex spaces, J. Math. Anal. Appl. 209 (1997), no. 2, 551-571 crossref(new window)

25.
S. Park and H. Kim, Generalizations of the KKM type theorems on generalized convex spaces, Indian J. Pure Appl. Math. 29 (1998), no. 2, 121-132

26.
S. Park and H. Kim, Coincidence theorems on a product of generalized convex spaces and applications to equilibria, J. Korean Math. Soc. 36 (1999), no. 4, 813-828

27.
S. Park and W. Lee, A unified approach to generalized KKM maps in generalized convex spaces, J. Nonlinear Convex Anal. 2 (2001), no. 2, 157-166

28.
D. Schmeidler, Competitive equilibrium in markets with a continuum of trader and incomplete preferences, Econometrica 37 (1969), 578-585 crossref(new window)

29.
W. Shafer and H. Sonnenschein, Equilibrium in abstract economies without ordered preferences, J. Math. Econom. 2 (1975), no. 3, 345-348 crossref(new window)

30.
H. Sonnenschein, Demand theory without transitive preferences, with application to the theory of competitive equilibrium, Preference, Utility, and Demand (J.S. Chipman, L. Hurwicz, M.K. Richter, and H. Sonnenschein, eds.), Harcourt Brace Jovanovich, New York, 1971

31.
K.-K. Tan, G-KKM theorem, minimax inequalities and saddle points, Nonlinear Anal. 30 (1997), no. 7, 4151-4160 crossref(new window)

32.
G. Q. Tian, Generalizations of FKKM theorem and the Ky Fan minimax inequality, with applications to maximal elements, price equilibrium, and complementarity, J. Math. Anal. Appl. 170 (1992), no. 2, 457-471 crossref(new window)

33.
N. C. Yannelis and N. D. Prabhakar, Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econom. 12 (1983), no. 3, 233-245 crossref(new window)

34.
J. X. Zhou and G. Chen, Diagonal convexity conditions for problems in convex analysis and quasi-variational inequalities, J. Math. Anal. Appl. 132 (1988), no. 1, 213-225 crossref(new window)